Hello, im on Depo-Provera but I've been wanting to throw up in the mornings & my stomachs itches what does that mean?

May not be depo. It is difficult to exactly state that these symptoms are related to your depo use.. How long have you been on the depo? You may need to follow up with your PCP..
AM nausea. I would suggest a pregnancy test. You may have a viral illness, but you should screen for pregnancy. If you are experiencing headaches this may indicate a neurologic problem. Please follow up with a physician.

Related Questions

I would like to talk to a doctor because I've also bee feeling like a twitch in my stomach wanna throw up stomach been getting itchy but im on Depo-Provera.

May not be depo. When did your symptoms begin? What is the relationship of being on the depo and the stomach symptoms. It is difficult to just associate these symptoms with the Dep. without considering other possible related cause for the "twitch in stomach, feeling of wanting to throw up and itchy." A good history and evaluation by your PCP might find other possible causes for your symptoms. Read more...